An ABC analog for arithmetical functions

Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticlepeer-review


In this paper we state and prove an analog of the abc conjecture in the ring Ar (K) of arithmetical functions in r variables over a field K of characteristic zero.

Original languageEnglish (US)
Pages (from-to)345-354
Number of pages10
JournalJournal of the Ramanujan Mathematical Society
Issue number4
StatePublished - Dec 2010

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'An ABC analog for arithmetical functions'. Together they form a unique fingerprint.

Cite this